# SDR CALA2024102500929

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 737-8
- Aircraft serial: 67577
- Aircraft time: 3,394 hours, 1,178 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

INTENSE VIBRATION ON FLIGHTDECK AND FIRST CLASS GALLEY.FOUND EXTERNAL PWR DOOR THREE LATCHES NOT SECURED. INSPECTED AREA NO DAMAGE NOTED.  SECURED LATCHES. OK TO CONTINUE.
